Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ORTHO DEVELOPMENT LEGEND; HIP PROSTHESIS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ORTHO DEVELOPMENT LEGEND; HIP PROSTHESIS
Model Number
170-0456
Medical Device Problem Code
Osseointegration Problem (3003)
Health Effect - Clinical Code
Pain (1994)
Date of Event
03/20/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient underwent total hip arthroplasty on (b)(6) 2019.On (b)(6) 2019, the surgeon performed a revision because the acetabular cup had changed position.No patient trauma was reported.
New Search
Submit an Adverse Event Report
Brand Name
LEGEND
Common Device Name
HIP PROSTHESIS
Manufacturer
(Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key
8532052
Report Number
1722511-2019-00005
Device Sequence Number
13849654
Product Code
LPH
UDI-Device Identifier
00822409035311
UDI-Public
(01)00822409035311(17)230816(10)A200147
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K161080
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2019
Device Explanted Year
2019
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
04/19/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
08/16/2023
Device Model Number
170-0456
Device Lot Number
A200147
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/20/2019
Initial Report FDA Received Date
04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
85 YR